# SDR WX0A2021070573754

- Difficulty date: July 2, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N258NV
- Make and model: Airbus A320-214
- Aircraft serial: 4015
- Aircraft time: 29,245 hours, 19,518 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CPT SIDE EMERGENCY FLASHLIGHT INOP / R/R CPT SIDE EMERGENCY FLASHLIGHT BATTERY REF LOPA DRW # A2250005L03 OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME."
